Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Two-sided harmonic subspace extractions for the generalized eigenvalue problem
Authors: Benner, P.; Hochstenbach, M.; Kürschner, P.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: PAMM - Proceedings in Applied Mathematics and Mechanics
Volume: 11
Issue / Number: 1 - Special Issue: 82nd Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM)
Start Page: 739
End Page: 740
Document Type: Article
ID: 575586.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.